Access count of this item: 94

Files in This Item:
File Description SizeFormat 
KJ00004705075.pdf357.06 kBAdobe PDFView/Open
Title: 古典的ハミルトン系カオスの示す統計的性質(第4回『非平衡系の統計物理』シンポジウム,研究会報告)
Authors: 堀田, 武彦  KAKEN_name
Author's alias: Horita, Takehiko
Issue Date: 20-Oct-1997
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 69
Issue: 1
Start page: 50
End page: 58
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/96163
Appears in Collections:Vol.69 No.1

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.